Opened Access Weak compactness and Orlicz spaces
Cites
Show item statistics
Icon
Export to
Author: Lefèvre, Pascal
Li, Daniel
Queffélec, Hervé
Rodríguez Piazza, Luis
Department: Universidad de Sevilla. Departamento de Análisis Matemático
Date: 2008
Published in: Colloquium Mathematicum, 112 (1), 23-32.
Document type: Article
Abstract: We give new proofs that some Banach spaces have Peczynski's property (V)
Cite: Lefèvre, P., Li, D., Queffélec, H. y Rodríguez Piazza, L. (2008). Weak compactness and Orlicz spaces. Colloquium Mathematicum, 112 (1), 23-32.
Size: 189.5Kb
Format: PDF

URI: http://hdl.handle.net/11441/46532

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)